# SDR V0XD20160616126

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N156GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10227
- Aircraft time: 28,596 hours, 19,536 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL LINTEL STR 3L IS CRACKED AT FS 280.00.  REPAIRED LINTEL STR 3L, FUS STA 280.0, IAW REO 670-53-21-493, REV D, DATED 2015-07-10 AND SB 670BA-53-040, REV C, DATED SEP-20-2012.
